# SDR SIMA20150207006

- Difficulty date: February 7, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 26,600 hours, 22,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL FWD CABIN CEILING EMER LIGHTS ARE INOPERATIVE.  REPLACED NR 1 EMER LIGHT BATTERY POWER SUPPLY WITH BATTERY IAW 33-50-04.  EMER LIGHTS OPERATIONS CHECK GOOD IAW 33-50-00.  EMER LIGHTING BATTERY PN 2013-1A SN 104872.
